# SDR R61A2023033000216

- Difficulty date: March 29, 2023
- Submitted: March 30, 2023
- Operation: Air carrier
- Aircraft: N444YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000453
- Aircraft time: 19,995 hours, 13,550 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHILE INSPECTING PREVIOUS DAMAGE FOUND SKIN TO BE OIL CANNING ON FWD FUSELAGE BETWEEN FRA 2 AND FRA 3, STR 20R TO 22R. REPAIRED IAW ETD2023-170-007832. ALSO REF VP-013130-2023 N/R 1 FOR WORK ACCOMPLISHED.
